Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2004 | 2003
Number of items: 2.

2004

Horenko, I. and Weiser, M. and Schmidt, B. and Schütte, Ch. (2004) Fully Adaptive Propagation of the Quantum-Classical Liouville Equation. J. Chem. Phys., 120 (19). pp. 8913-8923.

2003

Horenko, I. and Weiser, M. (2003) Adaptive Integration of Molecular Dynamics. J. Comp. Chem., 24 (15). pp. 1921-1929.

This list was generated on Wed Dec 12 23:30:52 2018 CET.